Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Canonical bundle formula and base change

Author: Kentaro Mitsui
Journal: J. Algebraic Geom. 25 (2016), 775-814
Published electronically: June 13, 2016
MathSciNet review: 3533185
Full-text PDF

Abstract | References | Additional Information

Abstract: We study invariants of an elliptic fibration over a complete discrete valuation ring with algebraically closed residue field. The invariants are given by the relative dualizing sheaf and the first direct image sheaf of the structure sheaf. In the studies of an elliptic surface over an algebraically closed field, the invariants appear as local invariants that determine important global invariants such as its plurigenera. We determine the invariants by investigating the change of the invariants by base change.

References [Enhancements On Off] (What's this?)


Additional Information

Kentaro Mitsui
Affiliation: Department of Mathematics, Graduate School of Science, Kobe University, Hyogo 657-8501, Japan

Received by editor(s): July 30, 2013
Received by editor(s) in revised form: December 26, 2013, February 13, 2014, and April 15, 2014
Published electronically: June 13, 2016
Article copyright: © Copyright 2016 University Press, Inc.